# SDR DALA2018022601275

- Difficulty date: February 25, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 15,339 hours, 5,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND DAMAGED SKIN BS 727H BELOW STRINGER 21R & 22R.  MAINTENANCE INSTALLED A REPAIR IAW PRI 566174-14, REV 0.  ACCOMPLISHED  SRM 53-00-01, REPAIR 36.
